Pacific Journal of Mathematics

Covering spaces of paracompact spaces.

A. Zabrodsky

Article information

Source
Pacific J. Math., Volume 14, Number 4 (1964), 1489-1503.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033821

Mathematical Reviews number (MathSciNet)
MR0173229

Zentralblatt MATH identifier
0139.16103

Subjects
Primary: 54.50

Citation

Zabrodsky, A. Covering spaces of paracompact spaces. Pacific J. Math. 14 (1964), no. 4, 1489--1503. https://projecteuclid.org/euclid.pjm/1103033821


Export citation

References

  • [1] H. H. Corson, The determination of paracompactness by uniformity,Amer. J. Math., 80 (1958), 185-190.
  • [2] J. L. Kelly, General Topology, New York, Van Nostrand, 1955.
  • [3] A. H. Stone, Paracompact and product spaces, Bull. Amer. Math. Soc, 54 (1948), 977-982. TECHNION, ISRAEL INSTITUTE OF TECHNOLOGY